# SDR 20000724SH020

- Difficulty date: July 6, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N90B
- Make and model: Waco YMF
- Aircraft serial: F5033
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: RCM334TC10Z
- Condition: Broken
- Location: Rudder
- Part time: 276 hours
- Component: MS2124254K
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ANNUAL INSPECTION, LOWER RUDDER HINGE BROKEN.  CAUSE UNKNOWN.  PART TT: 275.9 HOURS.  (X)
